Remarks on the defining equations of smooth threefolds in P-5

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 742
  • Download : 0
In this paper, we prove the vanishing of the first cohomology groups of ideal sheaves twisted by small integers for smooth threefolds in P-5 defined over the complex number field C by using Le Potier vanishing theorem and Castelnuovo regularity for vector bundles, which contributes Peskine-Van de Ven conjecture for 2-normality.
Publisher
SPRINGER
Issue Date
2003-02
Language
English
Article Type
Article
Keywords

SURFACES

Citation

GEOMETRIAE DEDICATA, v.96, no.1, pp.151 - 159

ISSN
0046-5755
URI
http://hdl.handle.net/10203/82694
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0